VOL. 119 · NO. 1 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 119 (1), (1985)
No abstract available
Articles
M. Chacron
Pacific J. Math. 119 (1), 1-87, (1985)
KEYWORDS: 11E39, 16A28, 51N30
No abstract available
Myriam Dechamps-Gondim, F. Lust-Piquard, H. Queffélec
Pacific J. Math. 119 (1), 89-101, (1985)
KEYWORDS: 47B10, 15A60
No abstract available
Klaus Floret, Vincenzo Bruno Moscatelli
Pacific J. Math. 119 (1), 103-113, (1985)
KEYWORDS: 46A12, 46A05
No abstract available
Norman Goldstein
Pacific J. Math. 119 (1), 115-124, (1985)
KEYWORDS: 14J25, 14N05
No abstract available
Harold M. Hastings, Stefan Waner
Pacific J. Math. 119 (1), 125-151, (1985)
KEYWORDS: 57R85
No abstract available
Takesi Isiwata
Pacific J. Math. 119 (1), 153-158, (1985)
KEYWORDS: 54C05, 54D35
No abstract available
Hisao Kato
Pacific J. Math. 119 (1), 159-167, (1985)
KEYWORDS: 54B20, 54F25, 55R10
No abstract available
Elyahu Katz, Sidney A. Morris
Pacific J. Math. 119 (1), 169-180, (1985)
KEYWORDS: 22A05
No abstract available
Kyewon Koh Park
Pacific J. Math. 119 (1), 181-190, (1985)
KEYWORDS: 28D10
No abstract available
F. J. Pastijn, P. G. Trotter
Pacific J. Math. 119 (1), 191-214, (1985)
KEYWORDS: 20M07, 08B15
No abstract available
R. M. Shortt
Pacific J. Math. 119 (1), 215-226, (1985)
KEYWORDS: 04A15, 28A05
No abstract available
David A. Stegenga, Kenneth Stephenson
Pacific J. Math. 119 (1), 227-243, (1985)
KEYWORDS: 30D40, ‎30H05
No abstract available
R. Sitaramachandra Rao, M. V. Subbarao
Pacific J. Math. 119 (1), 245-255, (1985)
KEYWORDS: 11N99, 11B73
No abstract available
Back Matter
Pacific J. Math. 119 (1), (1985)
No abstract available
Back to Top